Source: J. Symbolic Logic
Volume 68, Issue 1
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
M. Davis On the number of solutions of Diophantine equations, Proceedings of the American Mathematical Society, vol. 35 (1972), pp. 552--554.
Mathematical Reviews (MathSciNet): MR304347
M. Davis, H. Putnam, and J. Robinson The decision problem for exponential diophantine equations, Annals of Mathematics, Second Series, vol. 74 (1961), pp. 425--436.
Mathematical Reviews (MathSciNet): MR133227
Harvey Friedman Classically and intuitionistically provably recursive functions, Higher set theory (Müller and Scott, editors), Springer-Verlag, Berlin,1978, Lecture Notes in Mathematics 669, pp. 21--27.
Mathematical Reviews (MathSciNet): MR520186
K. Kelly The logic of reliable inquiry, Oxford University Press, New York,1996.
S. Lempp The computational complexity of torsion-freeness of finitely presented groups, Bulletin of the Australian Mathematical Society, vol. 56 (1997), pp. 273--277.
Y. Matiyasevich Diofantovost' perechislimykh mnozhestv, Doklady Akademii Nauk SSSR, vol. 191 (1970), no. 2, pp. 297--282, (Russian). (English translation, Enumerable sets are Diophantine, Soviet Mathematics Doklady, vol. 11, no. 2, pp. 354--358).
D. Osherson, M. Stob, and S. Weinstein Systems that learn, M.I.T. Press, Cambridge,1986.
H. Putnam Trial and error predicates and the solution to a problem of Mostowski, Journal of Symbolic Logic, vol. 30 (1965), pp. 49--57.
Mathematical Reviews (MathSciNet): MR195725
H. Rogers, Jr. Gödel numberings of partial recursive functions, Journal of Symbolic Logic, vol. 23 (1958), pp. 331--341.
Mathematical Reviews (MathSciNet): MR103821
J. R. Shoenfield On degrees of unsolvability, Annals of Mathematics, vol. 69 (1959), pp. 644--653.
Mathematical Reviews (MathSciNet): MR105355
C. Smoryński A note on the number of zeros of polynomials and exponential polynomials, Journal of Symbolic Logic, vol. 42 (1977), pp. 99--106.
Mathematical Reviews (MathSciNet): MR485277